Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 490, NWS Norman, OK

August 9, 20115 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Aug 9, 2011, 9:13 PM CDT for 5 counties in Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2011, 9:13 PM CDT (02:13 UTC)
Expired
Aug 9, 2011, 10:00 PM CDT
In force
47 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Beckham County, OK, Custer County, OK, Greer County, OK, Roger Mills County, OK, Washita County, OK

The radar

The Altus AFB radar (KFDR), 113 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2011-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2011-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2708 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

242 
WUUS54 KOUN 100213
SVROUN
OKC009-039-055-129-149-100300-
/O.NEW.KOUN.SV.W.0490.110810T0213Z-110810T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
913 PM CDT TUE AUG 9 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GREER COUNTY IN SOUTHWEST OKLAHOMA...
  BECKHAM COUNTY IN WESTERN OKLAHOMA...
  SOUTHWESTERN CUSTER COUNTY IN WESTERN OKLAHOMA...
  SOUTHERN ROGER MILLS COUNTY IN WESTERN OKLAHOMA...
  WESTERN WASHITA COUNTY IN WESTERN OKLAHOMA...

* UNTIL 1000 PM CDT

* AT 913 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
  THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
  CHEYENNE TO 3 MILES SOUTHEAST OF SAYRE TO 9 MILES SOUTHWEST OF
  DELHI...MOVING EAST AT 25 MPH.

HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

* LOCATIONS IN THE WARNING INCLUDE BERLIN...BURNS FLAT...BUTLER...
  CANUTE...CARTER...CHEYENNE...DELHI...DEMPSEY...DILL CITY...ELK
  CITY...ERICK...FOSS RESERVOIR...FOSS...HAMMON...RETROP...SAYRE AND
  WILLOW.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 4 AND 55.

LAT...LON 3529 9990 3566 9990 3564 9915 3527 9913
      3512 9937 3512 9941 3510 9940 3502 9952
      3504 10001
TIME...MOT...LOC 0213Z 271DEG 21KT 3553 9960 3528 9958
          3508 9978

$$



84
1 follow-up statement
512 
WWUS54 KOUN 100240
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
940 PM CDT TUE AUG 9 2011

OKC009-039-055-129-149-100300-
/O.CON.KOUN.SV.W.0490.000000T0000Z-110810T0300Z/
CUSTER OK-GREER OK-ROGER MILLS OK-WASHITA OK-BECKHAM OK-
940 PM CDT TUE AUG 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR BECKHAM...WESTERN WASHITA...SOUTHEASTERN ROGER MILLS...NORTHERN
GREER AND SOUTHWESTERN CUSTER COUNTIES...

AT 940 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF HAMMON TO
7 MILES NORTHEAST OF CARTER TO 6 MILES WEST OF WILLOW...MOVING EAST
AT 25 MPH.

HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

* LOCATIONS IN THE WARNING INCLUDE BERLIN...BURNS FLAT...BUTLER...
  CANUTE...CARTER...CHEYENNE...DELHI...DILL CITY...ELK CITY...FOSS
  RESERVOIR...FOSS...HAMMON...RETROP...SAYRE AND WILLOW.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 8 AND 55.

LAT...LON 3532 9977 3563 9971 3564 9915 3527 9913
      3512 9937 3512 9941 3509 9941 3502 9952
      3505 9999
TIME...MOT...LOC 0240Z 271DEG 21KT 3553 9941 3528 9939
          3508 9959

$$



84

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:34 PM CDT, 6 hours 39 minutes earlier.

Area forecast discussion, Aug 9, 2:34 PM CDT, 6 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
234 PM CDT TUE AUG 9 2011

.DISCUSSION...
ISOLATED STORMS WILL BE POSSIBLE THIS AFTN/EARLY EVENING NEAR THE
FRONT THAT EXTENDED FROM NEAR ADA... TO NEAR WICHITA FALLS AND
QUANAH EARLY THIS AFTERNOON. IF STORMS DEVELOP... STRONG WINDS WILL
BE A CONCERN. AN AREA OF SHOWERS/STORMS COULD ALSO DEVELOP IN THE
PANHANDLES IN UPSLOPE FLOW. THESE STORMS COULD MOVE INTO WESTERN
PORTIONS OF THE FA THIS EVENING. AN MCS DEVELOPING IN THE HIGH
PLAINS OF NE/KS COULD ALSO MOVE INTO PORTIONS OF THE FA OVERNIGHT
INTO WEDNESDAY. THE DEVELOPMENT OF AN MCS COULD BE AIDED BY A
MID-LEVEL SHORTWAVE THAT WILL ALSO BRING A COLD FRONT INTO THE FA
WEDNESDAY. CLOUD COVER AND FRONTAL PASSAGE ALONG WITH MAYBE RAIN
WILL HELP HOLD THE TEMPS DOWN A BIT ONCE AGAIN WEDNESDAY ACROSS A
GOOD PART OF THE FA.... EXCEPT IN SOUTHERN OK/WESTERN NORTH TEXAS
WHERE HOT TEMPERATURES ARE EXPECTED AGAIN TOMORROW AFTN. WILL ALLOW
THE HEAT ADVISORY FOR CENTRAL PORTIONS OF THE FA DROP THIS EVENING
BUT CONTINUE WITH THE ADVISORY IN SOUTHERN PORTIONS OF THE FA FOR
THE NEXT FEW DAYS WHERE A COOL OFF IS LESS LIKELY TO OCCUR.

SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE INTO EARLY NEXT WEEK.
MOST OF THE ACTIVITY WILL BE OVERNIGHT WITH THUNDERSTORM COMPLEXES.
HOWEVER... ADDITIONAL SHOWERS/STORMS MAY DEVELOP IN AFTN HOURS DUE
TO ANY OUTFLOW BOUNDARIES FROM THE OVERNIGHT CONVECTION. MODELS SHOW
ANOTHER COLD FRONT MOVING ACROSS THE FA SATURDAY WHICH COMBINED WITH
RAIN/CLOUDS WILL CONTINUE TO KEEP THE TEMPERATURES FROM HEATING UP
TO THE VERY HOT/EXCESSIVE HEAT CONDITIONS WE HAVE SEEN.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  74 100  73  95 /  20  20  20  20
HOBART OK         74 104  73 100 /  20  10  20  20
WICHITA FALLS TX  79 108  78 106 /  10  10  20  10
GAGE OK           70  96  66  93 /  30  20  20  20
PONCA CITY OK     70  90  69  88 /  50  50  30  20
DURANT OK         77 103  76 104 /  10  10  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR OKZ018>032.

     HEAT ADVISORY UNTIL 10 PM CDT FRIDAY FOR OKZ033>048-050>052.

TX...HEAT ADVISORY UNTIL 10 PM CDT FRIDAY FOR TXZ083>090.

&&

09/25
Hazardous weather outlook, Aug 9, 6:35 PM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
635 PM CDT TUE AUG 9 2011

OKZ004>048-050>052-TXZ083>090-101700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
635 PM CDT TUE AUG 9 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS EVENING AND OVERNIGHT...

THUNDERSTORM OUTLOOK...
SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH
TONIGHT. WHILE ORGANIZED AREAS OF SEVERE WEATHER ARE NOT EXPECTED...
A FEW STORMS COULD BE SEVERE.

DISCUSSION...
A STATIONARY FRONT LOCATED ACROSS SOUTHERN OKLAHOMA INTO WESTERN
NORTH TEXAS WAS PROVIDING A FOCUS FOR SCATTERED THUNDERSTORMS THIS
EVENING. A FEW OF THE STORMS COULD PRODUCE BRIEF STRONG TO SEVERE
WIND GUSTS. THIS ACTIVITY IS EXPECTED TO WEAKEN LATER THIS EVENING
AS SURFACE TEMPERATURES COOL AND THE AIR BECOMES MORE STABLE.

MEANWHILE... STRONG TO SEVERE STORMS LOCATED OVER THE TEXAS
PANHANDLE MAY MOVE INTO PORTIONS OF WESTERN OKLAHOMA LATER THIS
EVENING. AGAIN... A FEW OF THESE STORMS COULD ALSO GENERATE STRONG
TO SEVERE WINDS.

FINALLY... A THIRD GROUP OF STORMS THAT WERE OCCURRING OVER PORTIONS
OF NORTHEAST COLORADO AND NORTHERN KANSAS WILL CONTINUE TO TRACK TO
THE SOUTHEAST THROUGH THE EVENING. IF A FEW OF THESE STORMS DO
MANAGE TO REACH PORTIONS OF NORTHERN OKLAHOMA LATE TONIGHT... THEY
COULD ALSO PRODUCE STRONG WINDS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY AUG 10.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.

OTHER HAZARDOUS WEATHER...
AFTER REACHING THE TRIPLE DIGITS IN MOST AREAS THIS AFTERNOON...
TEMPERATURES OVER THE REGION WILL REMAIN WARM THROUGH THE EVENING IN
THOSE LOCATIONS NOT AFFECTED BY SHOWERS AND THUNDERSTORMS. A HEAT
ADVISORY REMAINS IN EFFECT.

THE HOT AND DRY WEATHER... ALONG WITH OCCASIONAL LIGHTNING
STRIKES... WILL CONTINUE THE HIGH FIRE DANGER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
LOW TO MODERATE THUNDERSTORM CHANCES WILL PERSIST INTO THE
WEEKEND... WITH THE POSSIBILITY OF STORMS DEVELOPING NEAR ANY
OUTFLOW BOUNDARIES OR WEAK FRONTS. ADDITIONAL STORMS DEVELOPING OVER
THE WESTERN HIGH PLAINS COULD ALSO APPROACH THE AREA DURING THE
OVERNIGHT HOURS.

OTHER HAZARDOUS WEATHER...
THE HOT AIRMASS WILL PERSIST IN MUCH OF SOUTHERN OKLAHOMA AND
WESTERN NORTH TEXAS AND REDEVELOP FARTHER NORTH LATER THIS WEEK.

DRY VEGETATION WILL KEEP WILDFIRE POTENTIAL HIGH IN LOCATIONS THAT
DO NOT RECEIVE SIGNIFICANT RAIN THIS WEEK.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
WEDNESDAY.

CJS

In the hours before

Special weather statement, Aug 9, 5:30 PM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
530 PM CDT TUE AUG 9 2011

OKZ047-092300-
JOHNSTON OK-
530 PM CDT TUE AUG 9 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR JOHNSTON COUNTY.

AT 530 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER TISHOMINGO...
MOVING SOUTH AT 5 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3412 9648 3411 9650 3413 9658 3415 9660
      3414 9662 3415 9661 3418 9672 3428 9682
      3431 9661

30
Special weather statement, Aug 9, 6:01 PM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
601 PM CDT TUE AUG 9 2011

OKZ047-051-092330-
JOHNSTON OK-MARSHALL OK-
601 PM CDT TUE AUG 9 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR JOHNSTON AND MARSHALL
COUNTIES.

AT 601 PM CDT...A COUPLE OF STRONG THUNDERSTORMS WERE LOCATED NEAR
RAVIA AND NEAR MANNSVILLE...MOVING SOUTHEAST AT 5 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3425 9658 3400 9691 3415 9697 3437 9672

30
Special weather statement, Aug 9, 6:32 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
632 PM CDT TUE AUG 9 2011

OKZ046-047-051-100000-
CARTER OK-JOHNSTON OK-MARSHALL OK-
632 PM CDT TUE AUG 9 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...JOHNSTON AND
MARSHALL COUNTIES.

AT 632 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF MANNSVILLE...MOVING SOUTH AT 5 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3418 9700 3422 9684 3403 9675 3401 9696

30
Special weather statement, Aug 9, 8:25 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
825 PM CDT TUE AUG 9 2011

OKZ014-021-100200-
ROGER MILLS OK-BECKHAM OK-
825 PM CDT TUE AUG 9 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM AND ROGER MILLS
COUNTIES.

AT 825 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF REYDON...MOVING EAST AT 45 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3583 10000 3580 9938 3556 9938 3555 9936
      3517 9936 3518 10001
Special weather statement, Aug 9, 8:58 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
858 PM CDT TUE AUG 9 2011

OKZ014-021-100230-
ROGER MILLS OK-BECKHAM OK-
858 PM CDT TUE AUG 9 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM AND ROGER MILLS
COUNTIES.

AT 858 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
DEMPSEY...MOVING EAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3550 10001 3570 10000 3567 9938 3556 9938
      3555 9936 3512 9936 3511 9942 3514 10001

84
Special weather statement, Aug 9, 9:05 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
905 PM CDT TUE AUG 9 2011

OKZ004-009-100215-
ELLIS OK-HARPER OK-
905 PM CDT TUE AUG 9 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND HARPER COUNTIES.

AT 905 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF ROSSTON...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3701 9955 3700 9944 3696 9943 3689 9938
      3686 9933 3682 9929 3660 9930 3659 10001
      3680 10002 3700 10001 3701 10000

84

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:25 PM CDTSpecial Weather StatementOUNBeckham, Roger Mills35 min
Aug 9, 8:58 PM CDTSpecial Weather StatementOUNBeckham32 min
Aug 9, 9:05 PM CDTSpecial Weather StatementOUNHarper10 min
Aug 9, 9:24 PM CDTSpecial Weather StatementOUNHarper21 min
Aug 9, 9:38 PM CDTSevere Thunderstorm WarningOUNHarper, Woods26 min
Aug 9, 9:40 PM CDTSpecial Weather StatementOUNEllis20 min
Aug 9, 9:55 PM CDTSpecial Weather StatementOUNWoodward20 min
Aug 9, 10:01 PM CDTSpecial Weather StatementOUNGreer, Harmon, Kiowa, Washita44 min
Aug 9, 10:03 PM CDTSevere Thunderstorm WarningOUNWoodward42 min
Aug 9, 10:12 PM CDTSevere Thunderstorm WarningOUNBeckham, Comanche, Greer, Kiowa, Washita63 min
Aug 9, 10:16 PM CDTSpecial Weather StatementOUNCuster14 min
Aug 9, 10:22 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer38 min
Aug 9, 10:28 PM CDTSpecial Weather StatementOUNGarfield, Grant, Kay, Noble32 min
Aug 9, 10:40 PM CDTSpecial Weather StatementOUNNoble20 min
Aug 9, 10:43 PM CDTSevere Thunderstorm WarningOUNMajor, Woods, Woodward47 min
Aug 9, 11:33 PM CDTSpecial Weather StatementOUNAlfalfa27 min
Aug 9, 11:43 PM CDTSpecial Weather StatementOUNCanadian17 min
Aug 9, 11:44 PM CDTSpecial Weather StatementOUNComanche16 min
Aug 9, 11:47 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady43 min
Aug 9, 11:52 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major38 min
Aug 10, 12:08 AM CDTSpecial Weather StatementOUNCanadian, Kingfisher22 min
Aug 10, 12:18 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma42 min
Aug 10, 12:26 AM CDTSevere Thunderstorm WarningOUNKingfisher, Logan34 min
Aug 10, 12:38 AM CDTSpecial Weather StatementOUNCleveland, McClain22 min
Aug 10, 12:51 AM CDTSpecial Weather StatementOUNMcClain24 min
Aug 10, 12:54 AM CDTSpecial Weather StatementOUNNoble21 min
Aug 10, 12:58 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne47 min
Aug 10, 1:12 AM CDTSpecial Weather StatementOUNPottawatomie18 min
Aug 10, 1:15 AM CDTSpecial Weather StatementOUNMcClain15 min
Aug 10, 1:20 AM CDTSevere Thunderstorm WarningOUNPottawatomie40 min
Aug 10, 1:38 AM CDTSpecial Weather StatementOUNLincoln22 min
Aug 10, 1:43 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne, Pottawatomie, Seminole47 min
Aug 10, 3:34 AM CDTSpecial Weather StatementOUNCleveland11 min
Aug 10, 3:38 AM CDTSpecial Weather StatementOUNHughes22 min
Aug 10, 4:07 AM CDTSpecial Weather StatementOUNHughes23 min
Aug 10, 4:29 AM CDTSpecial Weather StatementOUNHughes16 min
Aug 10, 4:51 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes39 min
Aug 10, 5:16 AM CDTSpecial Weather StatementOUNAlfalfa, Grant44 min
Aug 10, 5:34 AM CDTSpecial Weather StatementOUNCoal, Hughes, Seminole11 min
Aug 10, 5:50 AM CDTSpecial Weather StatementOUNHughes10 min
Aug 10, 5:58 AM CDTSpecial Weather StatementOUNAlfalfa, Garfield, Grant, Kay, Noble47 min
Aug 10, 6:48 AM CDTSpecial Weather StatementOUNAlfalfa, Blaine, Garfield, Grant, Kay, Kingfisher and 5 more42 min
Aug 10, 7:27 AM CDTSpecial Weather StatementOUNCanadian, Logan, Oklahoma33 min
Aug 10, 8:09 AM CDTSpecial Weather StatementOUNBeckham, Caddo, Grady, Washita51 min
Aug 10, 9:26 AM CDTSpecial Weather StatementOUNKay19 min
Aug 10, 6:44 PM CDTSpecial Weather StatementOUNPayne16 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.